Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On semiprojectivity of $C^*$-algebras of directed graphs


Author: Wojciech Szymanski
Journal: Proc. Amer. Math. Soc. 130 (2002), 1391-1399
MSC (2000): Primary 46L05, 46L80
Published electronically: October 12, 2001
MathSciNet review: 1879962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $E$ is a countable, transitive directed graph with finitely many vertices, then $C^*(E)$ is semiprojective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46L80

Retrieve articles in all journals with MSC (2000): 46L05, 46L80


Additional Information

Wojciech Szymanski
Affiliation: Department of Mathematics, The University of Newcastle, Callaghan, New South Wales 2308, Australia
Email: wojciech@frey.newcastle.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06282-7
PII: S 0002-9939(01)06282-7
Received by editor(s): June 1, 2000
Received by editor(s) in revised form: November 9, 2000
Published electronically: October 12, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society